# SDR HEEA072389

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,138 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 206323018
- Part serial: 80333
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS UNDER SADDLE MOUNTS. SCRAPPED AND REPLACED WITH SERVICEABLE CROSSTUBE.
